I have been taking Lexapro 10 mg for almost a year. Sometimes I just take 5 mg because I feel so miserably lethargic in the morning. On a few occasions I have woke in the night a bit confused. Most of the time, I just can't remember what the next day is and what I am suppose to do when in the morning. But I have had two especially disturbing times. One was when I woke and was frightened that there was a man (my husband) in my bed. I jumped out of bed and would have run, but I realized that my thinking was wrong. Sounds funny, but at the time I was terrified. For about five minutes, I stood on the side of the bed trying to process what was going on. It took longer to relax and go back to sleep. The next time I woke up frightened because I didn't know where I was. This wasn't just feeling disoriented. I felt like I was in a dangerous place and like I needed to run. Again, it took a two or three minutes before I could figure things out and go back to sleep after the frightening feelings left. I don't recall any dreams.Though, I have had disturbing dreams in the past, I have always known what is real and feel relief when awake. The prolonged fear is what bothers me. (Just so you know, I have a very happy and loving family.) Could this be because of the Lexapro or is my mind just really disturbed?
Yes, it could be because of the Lexapro. All meds can come with side effects and this could be a possible side effect you're having from this med. I also take Lexapro, a very small dose because it makes me tired sometimes. I've never experienced what you're going through though. I would recommend talking to your Dr about what's going on. You may need to switch to a different med.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.